# SDR SWAA2017052313930

- Difficulty date: May 15, 2017
- Submitted: May 23, 2017
- Operation: Air carrier
- Aircraft: N380SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26587
- Aircraft time: 73,129 hours, 58,667 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545422
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BULKHEAD WEB CRACKED AT STA 663, LBL 30 TO LBL 35.  REPAIRED WEB PER EA.
